MAUDE Adverse Event Report: PENUMBRA, INC. PENUMBRA SYSTEM 3MAX REPERFUSION CATHETER; NRY

PENUMBRA, INC. PENUMBRA SYSTEM 3MAX REPERFUSION CATHETER; NRY
Catalog Number 3MAXC
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation of the returned penumbra system 3max reperfusion catheter (3maxc) confirmed a fracture on the distal shaft and revealed stretching at the fracture site.If the 3maxc is retracted against resistance, damage such as stretching and subsequent fracture may occur.Based on the reported complaint, the root cause of the damage could not be determined.Further evaluation revealed a kink on the distal fractured segment.This damage is incidental to the complaint and the root cause could not be determined.Penumbra catheters are inspected during in-process inspection and during quality inspection after manufacturing.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.

Brand Name
PENUMBRA SYSTEM 3MAX REPERFUSION CATHETER
Common Device Name
NRY
Manufacturer (Section D)
PENUMBRA, INC.
one penumbra place
alameda CA 94502
Manufacturer (Section G)
PENUMBRA, INC.
one penumbra place
alameda CA 94502
Manufacturer Contact
veronica farris
one penumbra place
alameda, CA 94502
5107483200
MDR Report Key21913048
Report Number3005168196-2025-00136
Device Sequence Number14518851
Product Code NRY
UDI-Device Identifier00814548019956
UDI-Public00814548019956
Combination Product (Y/N)Y
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K160449
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Followup
Report Date (Section B) 05/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3MAXC
Device Lot NumberF00010993
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer04/16/2025
Initial Report FDA Received Date04/25/2025
Supplement Report FDA Received Date05/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexFemale